Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ H^\infty$-calculus for the sum of non-commuting operators


Authors: Jan Prüss and Gieri Simonett
Journal: Trans. Amer. Math. Soc. 359 (2007), 3549-3565
MSC (2000): Primary 47A60, 47N20, 35K20
Published electronically: March 20, 2007
MathSciNet review: 2302505
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A recent result of Kalton and Weis is extended to the case of non-commuting operators, employing the commutator condition of Labbas and Terreni, or of Da Prato and Grisvard. Under appropriate assumptions it is shown that the sum of two non-commuting operators admits an $ \mathcal H^\infty$-calculus. The main results are then applied to a parabolic problem on a wedge domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47A60, 47N20, 35K20

Retrieve articles in all journals with MSC (2000): 47A60, 47N20, 35K20


Additional Information

Jan Prüss
Affiliation: Fachbereich Mathematik und Informatik, Martin-Luther-Universität Halle-Wittenberg, D-60120 Halle, Germany
Email: jan.pruess@mathematik.uni-halle.de

Gieri Simonett
Affiliation: Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240
Email: gieri.simonett@vanderbilt.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04291-2
PII: S 0002-9947(07)04291-2
Received by editor(s): December 28, 2003
Published electronically: March 20, 2007
Article copyright: © Copyright 2007 American Mathematical Society